# SDR AALA202105043917

- Difficulty date: April 27, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORRODED AREA AT LOWER SILL FR 68 AT STR 23R, MEASURING L=0.809 INCH, W=0.900 INCH, D=0.064 INCH. PERFORMED PERMANENT REPAIR LOWER SILL IN PASSENGER CABIN AFT GALLEY REF A321 SRM 53-41-14-300-001, PRINCIPLE 7.
